# SDR 7AJA202108275002

- Difficulty date: August 25, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N881GT
- Make and model: Snias AS350B3
- Aircraft serial: 7983
- Aircraft time: 1,985 hours, 5,045 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 2505AM
- Part serial: 18281
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING THE HELIPAD  NOTED THAT THE BATTERY AND INSTRUMENT LIGHT WARNING LIGHTS WERE ILLUMINATED ON THE CAUTION, AND ADVISORY PANEL.  THE CREW AND I ELECTED TO RETURN TO THE PAD AT CODY REGIONAL HEALTH TO TRANSFER THE PATIENT BACK TO THE HOSPITAL.  NO ADDITIONAL ABNORMALITIES OCCURRED THROUGHOUT THE FLIGHT WHICH LASTED FOR APPROXIMATELY 10 MINUTES FROM TAKE-OFF TO LANDING BACK AT THE PAD.  REMOVED DEFECTIVE RELAY AND INSTALLED NEW RELAY I/A/W AIRBUS STANDARD PRATICE MANUAL MTC CHAPTER 20.  OPERATIONAL CHECK GOOD.
